Alert archive / Kansas / Wind Advisories in 2006
Wind Advisory 32, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Nov 15, 2006, 12:05 AM CST for 11 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2006, 12:05 AM CST (06:05 UTC)
- Expired
- Nov 15, 2006, 4:40 AM CST
- In force
- 5 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, KS, Decatur County, KS, Gove County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 47 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 6.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1474 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGLD 150605 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1105 PM MST TUE NOV 14 2006 ...WINDY CONDITIONS TO CONTINUE OVERNIGHT FOR MUCH OF THE TRI-STATE AREA... .NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE EAST OF THE COLORADO AND KANSAS BORDER THROUGH THE REMAINDER OF THE NIGHT. WIND GUSTS OF 58 MPH OR GREATER ARE NO LONGER EXPECTED...THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELED. KSZ001>003-013>015-027>029-041-042-NEZ079>081-151200- /O.CAN.KGLD.HW.W.0007.000000T0000Z-061115T1200Z/ /O.NEW.KGLD.WI.Y.0032.061115T0605Z-061115T1200Z/ CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN- GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...OBERLIN... GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER... TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1205 AM CST WED NOV 15 2006 /1105 PM MST TUE NOV 14 2006/ ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 5 AM MST /6 AM CST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST /6 AM CST/ WEDNESDAY. THE HIGH WIND WARNING HAS BEEN CANCELED. NORTH WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH WILL CONTINUE EAST OF THE COLORADO AND KANSAS BORDER OVERNIGHT. WIND GUSTS OF 58 MPH OR GREATER ARE NO LONGER EXPECTED...THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ COZ090>092-KSZ004-016-150715- /O.CAN.KGLD.HW.W.0007.000000T0000Z-061115T1200Z/ YUMA-KIT CARSON-CHEYENNE CO-NORTON-GRAHAM- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...NORTON...HILL CITY 1205 AM CST WED NOV 15 2006 /1105 PM MST TUE NOV 14 2006/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELED THE HIGH WIND WARNING. NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE OVERNIGHT. WIND GUSTS OF 58 MPH OR GREATER ARE NO LONGER EXPECTED...THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELED. $$ DDT
1 follow-up statement
000 WWUS73 KGLD 151040 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 340 AM MST WED NOV 15 2006 ...WINDS HAVE DECREASED ACROSS MOST OF THE AREA... .WIND SPEEDS OVER MOST OF NORTHWEST KANSAS AND EXTREME SOUTHWEST NEBRASKA HAVE CONTINUED TO DECREASE. HOWEVER...WINDS ACROSS NORTON AND GRAHAM COUNTIES WILL CONTINUE TO BE ABOVE WIND ADVISORY CRITERIA UNTIL LATE MORNING. AFTER THAT A STEADY DECREASE IN WINDS WILL OCCUR THROUGH THE AFTERNOON. KSZ001>003-013>015-027>029-041-042-NEZ079>081-151145- /O.CAN.KGLD.WI.Y.0032.000000T0000Z-061115T1200Z/ CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN- GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...OBERLIN... GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER... TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 440 AM CST WED NOV 15 2006 /340 AM MST WED NOV 15 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND ADVISORY. NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED INTO THE AFTERNOON. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ KSZ004-016-151800- /O.NEW.KGLD.WI.Y.0033.061115T1100Z-061115T1800Z/ NORTON-GRAHAM- INCLUDING THE CITIES OF...NORTON...HILL CITY 440 AM CST WED NOV 15 2006 ...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH CAN BE EXPECTED THROUGH THE MORNING. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ BULLER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:00 PM CST, 9 hours 5 minutes earlier.
Area forecast discussion, Nov 14, 3:00 PM CST, 9 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MST TUE NOV 14 2006
.SHORT TERM... (TONIGHT - FRIDAY)
FORECAST PROBLEMS REVOLVE AROUND SYSTEM MOVING THROUGH THE AREA
TONIGHT WITH WIND AND SOME LIGHT SNOW OUT EAST.
SYNOPTIC SCALE FORCING ASSOCIATED WITH THE DEEPENING UPPER LOW WILL
CROSS THE FORECAST AREA FROM WEST TO EAST THIS EVENING. LOW LEVELS
WILL START OUT QUITE DRY...BUT WITH TIME PRECIPITATION WILL BEGIN TO
REACH THE GROUND. AS TEMPERATURES/DEW POINTS CONVERGE ON THE WET
BULB TEMPERATURE...RAIN WILL EVENTUALLY CHANGE TO SNOW. THE CHANGE
OVER WILL BE BRIEF IN THE WESTERN HALF OF THE AREA...BUT APPEARS TO
LINGER A BIT LONGER IN THE EASTERN SIX COUNTIES AS WRAP AROUND
MOISTURE WORKS IN BEHIND THE SURFACE LOW. ACCUMULATIONS WILL BE
LIGHT...GENERALLY LESS THAN AN INCH...BUT THE COMBINATION OF WIND
AND SNOW HAS PROMPTED THE ISSUANCE OF WINTER HIGHLIGHTS IN EASTERN
PORTIONS OF THE AREA.
THE SYSTEM WILL EXIT RAPIDLY TO THE EAST AFTER 12Z. COULD
POTENTIALLY MEET WIND ADVISORY CRITERIA IN FAR EASTERN COUNTIES IN
THE MORNING...BUT TO KEEP THINGS SIMPLE HAVE NOT ISSUED ANY
HIGHLIGHTS BEYOND 12Z...TO KEEP THE EMPHASIS ON THE WORST CONDITIONS
WHICH WILL OCCUR TONIGHT. DEPENDING ON HOW MUCH SNOW FALLS...COULD
BE SOME BLOWING SNOW IN THE MORNING AS WELL. WINDS WILL DIMINISH
FROM WEST TO EAST DURING THE DAY ON WEDNESDAY.
SHORTWAVE RIDGE WILL CROSS THE AREA ON THURSDAY. HINTS OF A WEAK
WAVE IN THE FLOW THURSDAY NIGHT BUT DYNAMICS LACKING. RIDGING
CONTINUES INTO FRIDAY WITH FAIR WEATHER.
.LONG TERM... (SATURDAY - TUESDAY)
BLOCKY PATTERN STILL LOOKS ON TAP ACROSS CONUS. LOCAL AREA WILL BE
UNDER INFLUENCE OF SPRAWLING RIDGE CENTERED OVER THE SOUTHERN
ROCKIES. 850MB TEMPERATURES IN FAIRLY GOOD AGREEMENT AMONG THE
MODELS...AND SHOW SLOW WARMING THROUGH THE EXTENDED PERIOD. BEST
LOOKING WAVE COMES THROUGH THE FLOW ON SATURDAY WITH SOME SYNOPTIC
SCALE LIFT AS SHOWN BY 500-300MB Q-VECTOR CONVERGENCE.
HOWEVER...MOISTURE WILL BE LIMITED AND WILL ONLY CARRY 10 POPS AT
THIS TIME. UPPER RIDGING WILL THEN DOMINATE SUNDAY THROUGH TUESDAY
WITH NO PRECIPITATION EXPECTED.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HIGH WIND WARNING UNTIL 5 AM MST /6 AM CST/ WEDNESDAY FOR KSZ001-
KSZ002-KSZ013-KSZ014-KSZ027-KSZ028-KSZ041-KSZ042.
HIGH WIND WARNING FROM 7 PM THIS EVENING TO 6 AM CST WEDNESDAY
FOR KSZ003-KSZ004-KSZ015-KSZ016-KSZ029.
SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST
WEDNESDAY FOR KSZ004-KSZ016.
NE...HIGH WIND WARNING UNTIL 5 AM MST /6 AM CST/ WEDNESDAY FOR NEZ079-
NEZ080.
HIGH WIND WARNING FROM 7 PM THIS EVENING TO 6 AM CST WEDNESDAY
FOR NEZ081.
CO...HIGH WIND WARNING UNTIL 5 AM MST WEDNESDAY FOR COZ090-COZ091-
COZ092.
&&
JDKHazardous weather outlook, Nov 14, 12:55 PM CST, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1155 AM MST TUE NOV 14 2006 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1255 PM CST TUE NOV 14 2006 /1155 AM MST TUE NOV 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL PUSH THROUGH THE REGION THIS AFTERNOON AND TONIGHT. BEHIND THIS FRONT...NORTHWEST WINDS WILL INCREASE TO 25 TO 45 MPH WITH GUSTS TO NEAR 60 MPH. AS A RESULT...A HIGH WIND WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND TONIGHT FOR LOCATIONS ALONG AND WEST OF A LEOTI TO COLBY TO TRENTON NEBRASKA LINE. FOR TONIGHT...THE WIND ADVISORY HAS BEEN UPGRADED TO A HIGH WIND WARNING FOR THE REMAINDER OF NORTHWEST KANSAS AND EXTREME SOUTHWEST NEBRASKA. A SNOW AND BLOWING SNOW ADVISORY HAS ALSO BEEN POSTED FOR TONIGHT FOR NORTON AND GRAHAM COUNTIES IN KANSAS. LIGHT RAIN IS EXPECTED TO CHANGE OVER TO SNOW AROUND MIDNIGHT IN NORTON AND GRAHAM COUNTIES. STRONG NORTHWEST WIND COMBINED WITH THE SNOW WILL CREATE NEAR BLIZZARD CONDITIONS AT TIMES. THE HIGH WIND AND SNOW WILL MAKE TRAVEL HAZARDOUS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...NORTH WINDS OF 20 TO 35 MPH WITH GUSTS APPROACHING 45 MPH WILL BE POSSIBLE OVER PORTIONS OF NORTHWEST KANSAS AND EXTREME SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO SEND REPORTS OF WIND SPEEDS AND ANY DAMAGE ALONG WITH SNOWFALL REPORTS. BULLER/FS
In the hours before
Local storm report, Nov 14, 6:06 PM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
506 PM MST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM NON-TSTM WND GST SEIBERT 39.30N 102.87W
11/14/2006 M57.00 MPH KIT CARSON CO MESONET
57 MPH WIND GUST MEASURED
0410 PM NON-TSTM WND GST FLAGLER 39.29N 103.07W
11/14/2006 M56.00 MPH KIT CARSON CO MESONET
56 MPH WIND GUST MEASURED. KSN MESONET SITE.
0417 PM NON-TSTM WND GST 5 W GOODLAND 39.35N 101.80W
11/14/2006 M58.00 MPH SHERMAN KS MESONET
58 MPH WIND GUST MEASURED
0425 PM NON-TSTM WND GST CHEYENNE WELLS 38.82N 102.35W
11/14/2006 M61.00 MPH CHEYENNE CO TRAINED SPOTTER
61 MPH WIND GUST MEASURED. 1/2 MILE VISIBILITY WITH
BLOWING DUST
0429 PM NON-TSTM WND GST 4 S BURLINGTON 39.25N 102.27W
11/14/2006 M55.00 MPH KIT CARSON CO ASOS
55 MPH WIND GUST MEASURED
0430 PM NON-TSTM WND GST YUMA 40.12N 102.72W
11/14/2006 M56.00 MPH YUMA CO MESONET
56 MPH WIND GUST MEASURED.
0435 PM NON-TSTM WND GST WESKAN 38.86N 101.96W
11/14/2006 M55.00 MPH WALLACE KS MESONET
55 MPH WIND GUST MEASURED. KSN MESONET SITE.
&&
SBLAIRLocal storm report, Nov 14, 8:16 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
716 PM MST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM NON-TSTM WND GST 5 W GOODLAND 39.35N 101.80W
11/14/2006 M59.00 MPH SHERMAN KS MESONET
59 MPH WIND GUST MEASURED.
0625 PM NON-TSTM WND GST HAIGLER 40.01N 101.94W
11/14/2006 M55.00 MPH DUNDY NE MESONET
55 MPH WIND GUST MEASURED.
0636 PM NON-TSTM WND GST GOODLAND 39.35N 101.71W
11/14/2006 M59.00 MPH SHERMAN KS ASOS
59 MPH WIND GUST MEASURED.
0650 PM NON-TSTM WND GST BREWSTER 39.36N 101.38W
11/14/2006 M55.00 MPH THOMAS KS MESONET
55 MPH WIND GUST MEASURED.
0657 PM NON-TSTM WND GST CHEYENNE WELLS 38.82N 102.35W
11/14/2006 M68.00 MPH CHEYENNE CO TRAINED SPOTTER
68 MPH WIND GUST MEASURED.
0700 PM NON-TSTM WND GST BENKELMAN 40.05N 101.54W
11/14/2006 M61.00 MPH DUNDY NE MESONET
61 MPH WIND GUST MEASURED.
0713 PM NON-TSTM WND GST 11 NNE GOODLAND 39.50N 101.63W
11/14/2006 M58.00 MPH SHERMAN KS NWS EMPLOYEE
58 MPH WIND GUST MEASURED.
&&
SBLAIRLocal storm report, Nov 14, 9:21 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
821 PM MST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM NON-TSTM WND GST LEOTI 38.48N 101.36W
11/14/2006 M59.00 MPH WICHITA KS MESONET
59 MPH WIND GUST MEASURED
0735 PM NON-TSTM WND GST MCDONALD 39.79N 101.37W
11/14/2006 M55.00 MPH RAWLINS KS TRAINED SPOTTER
55 MPH WIND GUST MEASURED
0748 PM NON-TSTM WND GST 12 NNE GOODLAND 39.51N 101.62W
11/14/2006 M59.00 MPH SHERMAN KS NWS EMPLOYEE
59 MPH WIND GUST MEASURED
0759 PM NON-TSTM WND GST 9 S SHARON SPRINGS 38.76N 101.75W
11/14/2006 M55.00 MPH WALLACE KS MESONET
55 MPH WIND GUST MEASURED
0810 PM NON-TSTM WND GST COLBY 39.39N 101.05W
11/14/2006 M55.00 MPH THOMAS KS AWOS
55 MPH WIND GUST MEASURED
&&
SBLAIRLocal storm report, Nov 14, 10:16 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
916 PM MST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM NON-TSTM WND GST OAKLEY 39.13N 100.85W
11/14/2006 M55.00 MPH LOGAN KS MESONET
55 MPH WIND GUST MEASURED. KSN MESONET SITE.
0845 PM NON-TSTM WND GST TRENTON 40.17N 101.01W
11/14/2006 M58.00 MPH HITCHCOCK NE MESONET
58 MPH WIND GUST MEASURED
&&
SBLAIRLocal storm report, Nov 14, 11:04 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1004 PM MST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM NON-TSTM WND GST GRINNELL 39.12N 100.63W
11/14/2006 M56.00 MPH GOVE KS MESONET
56 MPH WIND GUST MEASURED. KSN MESONET SITE
0927 PM NON-TSTM WND GST HOXIE 39.36N 100.44W
11/14/2006 M55.00 MPH SHERIDAN KS MESONET
55 MPH WIND GUST MEASURED. KSN MESONET SITE
&&
SBLAIRLocal storm report, Nov 14, 11:57 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1057 PM MST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM NON-TSTM WND GST SEIBERT 39.30N 102.87W
11/14/2006 M57.00 MPH KIT CARSON CO MESONET
57 MPH WIND GUST MEASURED
0410 PM NON-TSTM WND GST FLAGLER 39.29N 103.07W
11/14/2006 M56.00 MPH KIT CARSON CO MESONET
56 MPH WIND GUST MEASURED. KSN MESONET SITE.
0417 PM NON-TSTM WND GST 5 W GOODLAND 39.35N 101.80W
11/14/2006 M58.00 MPH SHERMAN KS MESONET
58 MPH WIND GUST MEASURED
0425 PM NON-TSTM WND GST CHEYENNE WELLS 38.82N 102.35W
11/14/2006 M61.00 MPH CHEYENNE CO TRAINED SPOTTER
61 MPH WIND GUST MEASURED. 1/2 MILE VISIBILITY WITH
BLOWING DUST
0429 PM NON-TSTM WND GST 4 S BURLINGTON 39.25N 102.27W
11/14/2006 M55.00 MPH KIT CARSON CO ASOS
55 MPH WIND GUST MEASURED
0430 PM NON-TSTM WND GST YUMA 40.12N 102.72W
11/14/2006 M56.00 MPH YUMA CO MESONET
56 MPH WIND GUST MEASURED.
0435 PM NON-TSTM WND GST WESKAN 38.86N 101.96W
11/14/2006 M55.00 MPH WALLACE KS MESONET
55 MPH WIND GUST MEASURED. KSN MESONET SITE.
0559 PM NON-TSTM WND GST 5 W GOODLAND 39.35N 101.80W
11/14/2006 M59.00 MPH SHERMAN KS MESONET
59 MPH WIND GUST MEASURED.
0625 PM NON-TSTM WND GST HAIGLER 40.01N 101.94W
11/14/2006 M55.00 MPH DUNDY NE MESONET
55 MPH WIND GUST MEASURED.
0636 PM NON-TSTM WND GST GOODLAND 39.35N 101.71W
11/14/2006 M59.00 MPH SHERMAN KS ASOS
59 MPH WIND GUST MEASURED.
0650 PM NON-TSTM WND GST BREWSTER 39.36N 101.38W
11/14/2006 M55.00 MPH THOMAS KS MESONET
55 MPH WIND GUST MEASURED.
0657 PM NON-TSTM WND GST CHEYENNE WELLS 38.82N 102.35W
11/14/2006 M68.00 MPH CHEYENNE CO TRAINED SPOTTER
68 MPH WIND GUST MEASURED.
0700 PM NON-TSTM WND GST BENKELMAN 40.05N 101.54W
11/14/2006 M61.00 MPH DUNDY NE MESONET
61 MPH WIND GUST MEASURED.
0713 PM NON-TSTM WND GST 11 NNE GOODLAND 39.50N 101.63W
11/14/2006 M58.00 MPH SHERMAN KS NWS EMPLOYEE
58 MPH WIND GUST MEASURED.
0733 PM NON-TSTM WND GST LEOTI 38.48N 101.36W
11/14/2006 M59.00 MPH WICHITA KS MESONET
59 MPH WIND GUST MEASURED
0735 PM NON-TSTM WND GST MCDONALD 39.79N 101.37W
11/14/2006 M55.00 MPH RAWLINS KS TRAINED SPOTTER
55 MPH WIND GUST MEASURED
0748 PM NON-TSTM WND GST 12 NNE GOODLAND 39.51N 101.62W
11/14/2006 M59.00 MPH SHERMAN KS NWS EMPLOYEE
59 MPH WIND GUST MEASURED
0759 PM NON-TSTM WND GST 9 S SHARON SPRINGS 38.76N 101.75W
11/14/2006 M55.00 MPH WALLACE KS MESONET
55 MPH WIND GUST MEASURED
0810 PM NON-TSTM WND GST COLBY 39.39N 101.05W
11/14/2006 M55.00 MPH THOMAS KS AWOS
55 MPH WIND GUST MEASURED
0827 PM NON-TSTM WND GST OAKLEY 39.13N 100.85W
11/14/2006 M55.00 MPH LOGAN KS MESONET
55 MPH WIND GUST MEASURED. KSN MESONET SITE.
0845 PM NON-TSTM WND GST TRENTON 40.17N 101.01W
11/14/2006 M58.00 MPH HITCHCOCK NE MESONET
58 MPH WIND GUST MEASURED
0917 PM NON-TSTM WND GST GRINNELL 39.12N 100.63W
11/14/2006 M56.00 MPH GOVE KS MESONET
56 MPH WIND GUST MEASURED. KSN MESONET SITE
0927 PM NON-TSTM WND GST HOXIE 39.36N 100.44W
11/14/2006 M55.00 MPH SHERIDAN KS MESONET
55 MPH WIND GUST MEASURED. KSN MESONET SITE
0959 PM NON-TSTM WND GST OAKLEY 39.13N 100.85W
11/14/2006 M61.00 MPH LOGAN KS MESONET
61 MPH WIND GUST MEASURED. KSN MESONET SITE
1012 PM NON-TSTM WND GST HILL CITY 39.37N 99.85W
11/14/2006 M55.00 MPH GRAHAM KS MESONET
55 MPH WIND GUST MEASURED. KSN MESONET SITE
&&
SBLAIRThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 4:40 AM CST | Wind Advisory | GLD | Graham, Norton | 7 hr |
Nearby
Wind Advisories in Kansas, 2006Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.